# SDR 2008UALA05768

- Difficulty date: September 17, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 58,661 hours, 7,053 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 55 HJK - 60 HJK EMERGENCY LIGHTS INOP.  FOUND UNDER SEAT CONNECTOR DISCONNECTED.  RECONNECTED.  OP CHECKS NORMAL.
